Join the 'Head Injury' group to help and get support from people like you.
Head Injury Questions
Related terms: Traumatic Brain Injury, Brain Injury, TBI
We found 75 questions associated with the 'Head Injury' topic.
Posted 1 Nov 2013 by 22courcy • 3 answers
My 16yr old daughter is on day 3 of taking it..still has not passed her2mm kidney stone..she is on a lot of pain meds
Posted 13 days ago by rtodaizel • 0 answers
supposedly not every sedative? antihistamine is good for a recovering brain injury
Posted 15 Dec 2016 by Mushroommay • 1 answer
... filthy four. I have a in head thematic brain injury when I was 42. In my area there is no help or support..I'm married with on children. Day by day, although I keep my self busy, I am more and more unable to get what I need done. I have a women coming in five days a week to clean and help. ...
Posted 3 Dec 2016 by Survivor22 • 1 answer
I suffer severe migraines from a TBI. My neurologist has tried me on so many medicines , Topamax, Depakote , verapamil, etc. Nothing has worked. So my last appointment with him he said all we can do now is Botox injection. I would like all the feedback I can to give me an idea of what to expect and ...
Posted 31 Oct 2016 by arcnova1312 • 1 answer
I was prescribed Wellbutrin for anxiety, and because Lexapro had been taking away my ability to orgasm. I feel genuinely stupid. I had a brain injury 8 months ago which caused issues, but everything is worse now. I can no longer speak to people without feeling confused or detached. I now orgasm ...
Posted 5 Sep 2016 by moodyseizure • 0 answers
10 years after accident HAD 1 Grandmal SEIZURE & a few Little ones the 1st month... NONE SINCE... But on Keppra I was placed on Levetiracetam (Keppra)... For 2 years I was SOOOO Moody & always Mad at Everything... People who drove me around could NOT let the car go OVER BUMPS cause it ...
Posted 9 Sep 2016 by Dencin • 0 answers
Can I get any opinions on these meds? Of course I am only asking for opinions and am not taking answers as medical advice. Just want opinions to see if my concerns are valid. Side effects that seem to be making him regress as far as rehabilitation that were not present a month ago. Agitation, ...
Posted 28 Jun 2016 by helpmeee • 0 answers
About two years ago I made the mistake of skating down a hill without a helmet and I fell and got a minor head injury/concussion. Ive gone back to the doctors to get MRIs and cat skans and they always come back saying I'm fine, however I get sick atleast twice a month. I've read that ...
Posted 10 Jun 2016 by BrokenAngelB • 0 answers
... medication now because of a brain injury from 2008. I cannot find any information about this other than a risk of seizures. However, according to studies I would have just as much risk of becoming incontinent or losing my hair. Looking for some insight
Posted 3 Jun 2016 by Angie130 • 1 answer
I have had depression anxiety and am taking a medication for ADHD ( had a traumatic brain injury and at first it really did help). At least it motivated me to be more proactive in my life circumstances,depressed or not. Now I don't even want to leave the house. Lately, the depression has ...
I've been on Wellbutrin xl since December 2011. I had a head injury. It worked well. No side effects
Posted 13 May 2016 by Pebblewell • 2 answers
... until December 2015. All of a sudden I started dry heaving when I ate or exerted energy like working out. It went away for a while then came back. Starting in late March 2016, every time I ate I started dry heaving. Rarely did I expell any thing but had hard dry heaves. Also when I would ...
Posted 20 Apr 2016 by Seekinghelp1 • 0 answers
Over the years I've sustained numerous concussions, probably 10-15 is what I think. Last year I got one and lost all vision for a bit, I tried to tough it out and the next day I got another one and lost all pereferal visions for minutes before it gradually came back (during football). I was ...
Posted 17 Apr 2016 by meli_246 • 0 answers
Posted 28 Feb 2016 by kui2nite • 0 answers
my 21 year old son had a traumatic brain injury 5 years ago. currently on 10mg twice daily. was having 10mg 6xdaily but since than he's been on a gradual decline only to be put back up to 10mg twice daily. he's been in ICU twice with bad side effects because doc did not know the side ...
Posted 23 Mar 2016 by wrsmiley72 • 0 answers
... forehead.what gets me is I feel it when it starts to rise..a few hours later.it goes away..does anyone have an idea what could be going on